I have a low libido and struggle to orgasm, which is made worse due to medication. Any advice?
Low libido is one of the most common sexual problems and, thankfully, one that can be treated. Our libidos can take a nose-dive for a whole host of reasons.
I have a low libido and struggle to orgasm which has been made worse by medication. My libido is now none existent.
I have to use lube every time I have sex with my boyfriend and a vibrator. I am struggling to orgasm even with a vibrator now.
We have tried movies, books and numerous sex toys to no avail. Any advice would be appreciated.
Low libido is one of the most common sexual problems and, thankfully, one that can be treated. Our libidos can take a nose-dive for a whole host of reasons - stress, tiredness, low self-esteem, pressures at work, and unresolved conflicts within a relationship can all affect our appetite in bed.
As your condition has been made worse by your medication, it would be worth talking to your GP to see if he can recommend any alternatives for you that won't have this particular side effect.
If you think the reason lies deeper, you might find that some psychosexual therapy could help uncover the cause of the problem. As I've said, there are many reasons why we can go off sex, and even if the reason is long past, it can make it hard to enjoy a sexual relationship today.
You can pay for private counselling - try the British Association for Sexual and Relationship Therapy (BASRT) for a list of reputable therapists, or if money is an issue, try the NHS - again your GP should be able to tell you how to go about this.
Whether the problem is physical or psychological in origin, or a combination of both, a course of therapy would aim to help you to resolve any anger or anxieties you may be harbouring, even originating from your childhood.
You've done so well deciding to tackle this difficulty, and if you focus on the cause rather than just trying to treat the symptoms with vibrators, lube, etc., you'll stand a much better chance of solving the problem.